Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling nausea, stomach ache, indigestion, headache and sore nipples after taking depo shot for birth control. No periods. Not pregnant. What is happening?

Hi. I was recently on the depo proverb birth control shot. I did not get my last shot and have been nauseated with stomach aches indigestion bloating headaches discharge and have sore nipples . My cycle came on in may and I have not had another since. Took 3 pregnancy tests they were negative. Jot sure what s going on with my body
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
these symptoms are related to the progesterone in depo shot and are very common.
there is nothing to worry and symptoms will be gone soon.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor